Could this be lethal? i have read alot about stopping benzos and tramadol, and there are alot of people that do and have a seizure. i am also staying on the neurontin. if Cold turkey would normally cause me to have a seizure, would the neurontin stop it since it is an anti convulsant?
Hi there oxyaaron, it's been a while since you've posted. I hope you're feeling ok. From what I understand, depending on the dose you're trying to quit, if it's a high dose and you stop cold turkey, than yes, your seizure threshold is lowered. Meaning you are more at risk of having one, not that you definitely will. No two seizures are exactly the same. It could be so mild you barely notice it or so severe enough you risk coma and death. It all depends on your system. Obviously you need to reduce the dosage before quitting. Please call your doc to find out the safest way to do this. As far as the neurontin preventing this from happening, I really don't know for sure. I'll bet the pharmacist may know that information. Sorry I couldn't help you more. I'm sure you knew this already, you're a smart young man. Take care of yourself my friend and please check this out with a pro.
Cold turkey off of Clonazepam could kill you, as is true with any benzo and alcohol. Tramadol if taken long enough, and at high enough amounts will cause a very bad symptoms if stopped suddenly, but never heard anything about it being lethal. Tramadol sucks so much just cause its a two in one drug - SNRI + Week Opioid = not fun. I was on the stuff for a couple years at 300mg daily, and didn't have any troubles (actually just minor symptoms), but then again, some can just stop the benzos without any troubles as well, so my experiences really don't have much bearing on the majority. I can say that I can't even reduce the amount of Clonazepam that I take without getting really really mean - and at the end of the day, I don't find it worth it to put my kids through psycho daddy. Maybe once they're out of the house - and at the same time. I think that I still just plain out need the stuff considering that I'll get the random panic attack while being on 3mg.
If taking neurontin, I still would imagine that the Clonazepam could be lethal. Logically, you would think that it would stop seizures, but if stopping a benzo, then the dose would have to be vastly increased. Interestingly enough, the neurontin hits on the GABAa receptors just like the benzos, so I would imagine that an increase would help, and who knows, maybe that's exactly what they do in detox centers.
I think you should stop starting & stopping.Discusse what your going through with your doctor & then he can upper or lower them to your system.Starting & stopping is just confusing your brain.I think this is the 2nd time you wanted to quit cold turkey.That is not the answer,working with your doctor is.There isn't just 1 dose of everything,i ask my doctor if i can try this she says yes or no thats not the same.So try that with yours ok?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2013 • 4 answers
Posted 16 Jan 2014 • 3 answers
Posted 24 Feb 2014 • 1 answer
Posted 15 Aug 2014 • 1 answer
Posted 17 Aug 2016 • 0 answers